# SDR SWAA2024040960782

- Difficulty date: March 8, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 59,172 hours, 35,615 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 277-295 Rbl 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED WEB AT RBL 1, BETWEEN BS 277 - 294.5, WL 208.1.   REPLACED THE WEB IAW SRM 51-10-02, ITEM 9, & DWG 141A5400, SHEET 20, REV-.
